MAUDE Adverse Event Report: SHIJIAZHUANG WANGFENG TECHNOLOGY DMI - XL ELECTRIC HEATING PAD

SHIJIAZHUANG WANGFENG TECHNOLOGY DMI - XL ELECTRIC HEATING PAD
Model Number 619-5133-1900
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Burn(s) (1757); Electric Shock (2554)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Distributor reported event.Distributor contacted for additional user and/or device information, none has been received.
 
Event or Problem Description
Item shocked user and burn mark appeared.

Brand Name
DMI - XL ELECTRIC HEATING PAD
Common Device Name
XL ELECTRIC HEATING PAD
Manufacturer (Section D)
SHIJIAZHUANG WANGFENG TECHNOLOGY
no.6 xingye street
xinle economic development zon
xinle, hebei 05070 0
CH  050700
MDR Report Key23991465
Report Number1000143485-2025-28162
Device Sequence Number10522722
Product Code IRT
UDI-Device Identifier00041298051336
UDI-Public041298051336
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2026
Report Date (Section F) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number619-5133-1900
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/11/2025
Device Age2 MO
Event Location Home
Date Report to Manufacturer01/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA01/07/2026